Tornadoes · United States · Illinois · 2026
EF0 tornado, West Jersey to Modena, Illinois, March 10, 2026
From West Jersey to Modena, this EF0 tornado ran 6.2 miles across Stark County on March 10, 2026, touching down at 7:30 PM CDT and reaching 40 yards wide. It killed nobody.
Preliminary. This is NWS ILX's damage survey, filed in the Damage Assessment Toolkit as Toulon-Wyoming Tornado. The rating, the path and the casualties are the survey's and can change while it is revised. The Storm Prediction Center compiles the official record of 2026 from these surveys and publishes it in the spring of 2027; this page moves to that tornado's permanent address when it does.
The rating scale
Tracks are drawn in the color of the rating. The Enhanced Fujita scale rates the damage rather than measuring the wind: the speeds are what that damage is taken to imply.
EF065 to 85 mphthis tornado
Light damage. Surface peeled off some roofs, gutters and siding damaged, branches broken, shallow-rooted trees pushed over.
EF186 to 110 mph
Moderate damage. Roofs badly stripped, mobile homes overturned or badly damaged, exterior doors lost, windows broken.
EF2111 to 135 mph
Considerable damage. Roofs torn off well-built houses, frame homes shifted on their foundations, mobile homes destroyed, large trees snapped or uprooted, cars lifted off the ground.
EF3136 to 165 mph
Severe damage. Whole stories of well-built houses destroyed, large buildings badly damaged, trains overturned, trees debarked, heavy cars lifted and thrown.
EF4166 to 200 mph
Devastating damage. Well-built houses leveled, structures with weak foundations moved some distance, cars thrown and large missiles generated.
EF5over 200 mph
Incredible damage. Strong frame houses swept off their foundations, car-sized missiles thrown more than 100 meters, steel-reinforced concrete badly damaged, high-rise buildings deformed.
Unrated
The survey recorded a tornado but could not put a number on it, most often because it crossed open country and damaged nothing a rating can be read from.
The survey
- Rating, as surveyed
- EF0, preliminary
- Date
- March 10, 2026
- Touchdown
- 7:30 PM CDT (00:30 UTC)
- Lifted
- 7:38 PM CDT (00:38 UTC)
- On the ground
- 8 minutes
- Path length
- 6.2 miles (9.9 km)
- Path width
- 40 yards (37 m)
- Deaths
- 0
- Injuries
- 0
- County
- Stark County
- Touchdown point
- 41.102, -89.878
- Lift-off point
- 41.105, -89.759
- Highest wind the damage implies
- 80 mph
- Surveyed by
- NWS ILX
- The office's name for it
- Toulon-Wyoming Tornado
- Survey last edited
- March 12, 2026
- Record number
- None yet. SPC numbers 2026 in the spring of 2027.
What the survey found
Spotters reported a tornado touchdown north of Toulon and again north of Wyoming. NWS damage survey crews located tree damage north of Wyoming that correlated with that track.
Written by NWS ILX in the NWS Damage Assessment Toolkit. A survey is revised as better evidence arrives.
The damage survey
12 damage points were recorded along this path by NWS ILX, in the Damage Assessment Toolkit the survey teams carry. The strongest indicator was rated EFU. The highest wind the damage implies is 90 mph.
- Snapped tree on the north side of the road
- Spotters reported tornado touchdown north of Toulon in the vicinity of radar indicated rapid rotation.
- Loss of the corner of the roof. Info from submitted KWQC video
- roof off the back half of the barn. Image from KWQC
Survey points are preliminary and are the raw material the published rating was built from. Source: NWS Damage Assessment Toolkit.
What the Weather Service recorded
A warm front lifted northward through central Illinois on March 10th, allowing temperatures to soar into the upper 70s and lower 80s. Record highs were established at Springfield (84 degrees), Peoria (83 degrees), and Lincoln (82 degrees)...all topping their previous highs set back in 1955. As an upper-level disturbance tracked eastward out of the Plains and interacted with the departing front, scattered supercell thunderstorms developed along and north of a Macomb to Pontiac line during the late afternoon. Some of these cells dropped giant hail (over 4 inches in diameter) across the southern part of the NWS Chicago County Warning Area (CWA). Further south in the NWS Lincoln coverage zone, the storms spawned 3 tornadoes across parts of Knox, Stark, and Marshall counties. After these initial cells tracked further northeast out of the area, a line of thunderstorms formed along an advancing cold front across the Illinois River Valley by late evening...with the storms eventually dropping south of the I-70 corridor toward daybreak on March 11th. The line initially produced a downburst with 80-90mph winds in Havana in Mason County, as well as 2 tornadoes further east in rural Mason County. Closer to sunrise, an additional tornado touched down near Yale in Jasper County before the storms exited into Indiana.
This tornado crossed from far northeastern Knox County into Stark County southwest of Walnut Creek at 7:23 PM CDT. The tornado tracked eastward, damaging a few homes and outbuildings and snapping trees near the intersection of 100 East Road and 450 North Road. It then crossed IL-78 where it caused extensive siding damage, broke windows, and damaged the roof of a home before dissipating north of the intersection of 400 East Road and 400 North Road at 7:29 PM CDT.
A tornado touched down just northwest of Toulon at 7:30 PM CDT. The tornado tracked eastward, causing occasional minor tree damage before dissipating east of North Wyoming Road and south of 950 North Road at 7:37 PM CDT.
From NOAA NCEI's Storm Events Database, the narrative the local forecast office wrote for Storm Data.
The warnings
No tornado warning for this county appears in the archive as in force at the moment the tornado touched down. One was issued for the county at another hour that day.
The county was under a tornado watch, issued at 20:57 UTC and running to 06:00 UTC.
| Issued (UTC) | Expired | Product | Office |
|---|---|---|---|
| 20:57 UTC | 06:00 UTC | Tornado Watch | ILX |
| 00:14 UTC | 00:55 UTC | Severe Thunderstorm Warning | ILX |
| 00:33 UTC | 01:00 UTC | Tornado Warning | ILX |
Every warning and watch covering the touchdown point that day, from the Iowa Environmental Mesonet's archive of National Weather Service products. Lead time is measured from the issue of the warning in force to the touchdown time in the database, both of which were recorded to the minute by different people.
The forecast that day
The Storm Prediction Center had this point in a Moderate Risk, with a 0.15 chance of a tornado within 25 miles, in the hatched area where significant tornadoes were expected. The outlook in force was issued at 19:50 UTC.
SPC's Day 1 convective outlook as it stood when the tornado began, read at the touchdown point. The same archive is on the radar archive.
What forecasters said that day
The local office's own words before the tornado touched down, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Lincoln, IL wrote its last area forecast discussion before the tornado touched down at Mar 10, 1:55 PM CDT, 5 hours 35 minutes earlier. Its key messages:
- Severe thunderstorms are forecast late this afternoon into tonight, with the potential for strong tornadoes, large hail over 2 inches, and wind gusts over 70 mph.
- Heavy rainfall tonight brings a risk of localized flash flooding, particularly for urban and low-lying areas.
- A powerful cold front arrives Sunday, shifting temperatures sharply below normal for early next week.
Area forecast discussion, Mar 10, 1:55 PM CDT, 5 hours 35 minutes before
Area Forecast Discussion National Weather Service Lincoln IL 155 PM CDT Tue Mar 10 2026 .KEY MESSAGES... - Severe thunderstorms are forecast late this afternoon into tonight, with the potential for strong tornadoes, large hail over 2 inches, and wind gusts over 70 mph. - Heavy rainfall tonight brings a risk of localized flash flooding, particularly for urban and low-lying areas. - A powerful cold front arrives Sunday, shifting temperatures sharply below normal for early next week. && .DISCUSSION... Issued at 155 PM CDT Tue Mar 10 2026 A volatile environment is developing across central Illinois this afternoon. Surface analysis at 1 pm showed a warm/stationary front extending from 1003 mb low pressure over northeast KS, across far southeast IA, and into northern IL just south of the I-80 corridor. South of this boundary MLCAPEs have risen to 2000+ J/kg over west central IL, and these are forecast to increase to near 3k J/kg by early evening as moisture pools on strong southwest low level flow. Deep layer shear at 45-55 kt is sufficient for sustained/organized updrafts and supercells given the background environment. Low level helicity is currently lacking south of the front, but this is forecast to increase late afternoon/evening as low pressure approaches and a 40-50 kt 925 mb jet develops. Before that jet develops, forcing for convective development this afternoon is nebulous, and may be tied to DPVA and convergence provided by a southwest moving lake front. 18z ILX sounding showed a cap near 850 mb, and this may be difficult to overcome this afternoon with such weak forcing, especially away from the front. CAMs have shown varying solutions from nothing to scattered cells over our far northern counties mid to late afternoon. For now confidence is low that we'll see much prior to 6 pm, but if development does occur, very large hail and damaging winds would be the most likely initial impacts given the very steep mid level laps rates and lack of low level helicity. Higher confidence that convective development will occur near to shortly after 6 pm as the low level jet rapidly increases. CAMs have shown better agreement both run to run and model to model that storm coverage and intensity will escalate near and northwest of the IL River Valley, with individual cells tracking northeast. 0-3 km shear vectors suggest that the supercell phase may be short-lived, before upscale growth into linear mode occurs. Nevertheless, a concerning environment for strong, long-track tornadoes exists for a few hours this evening given the instability and strong low level shear. For this reason, SPC has upgraded areas north of a Havana to Bloomington line to a Moderate Risk of severe storms (level 4 of 5). In this area, tornado probabilities are 15-30% within 25 miles of a point. Intensity estimates from SPC show EF3, or strong tornadoes, are expected within this region. Very large hail in excess of 2" is also a high concern resulting from very steep lapse rates and a favorable CAPE profile. As the storms grow into a linear complex overnight, we'll likely shift toward a damaging wind and heavy rain threat. HREF PMM shows some streaks of 2-3" where training occurs, which is reasonable given high PWATs. Thus localized flash flooding will become a concern, particularly in urban and low lying areas. Rain lingers into Wed morning, especially east of I-55 as the front slowly sags south. Much cooler air arrives behind the front, with NBM- guided lows in the upper 20s Wed night. Quiet weather is forecast for Friday and Saturday as high pressure moves across the Midwest. Temperatures trend warmer on Saturday ahead of the next major system. By Sunday, a strong low-pressure system tracks through the Great Lakes, pulling a sharp cold front through central Illinois. While some timing uncertainty exists, rain is forecast to transition to a brief period of snow or rain snow/mix Sunday night as temperatures plummet. High Confidence exists in a significant cool-down for early next week. The ECMWF EFI shows values below -0.8 for 2m temperatures, indicating a very unusual cold event for mid- March. CPC’s 6-10 day outlook reinforces this trend, favoringwell-below-normal temperatures. 25 && .AVIATION... (For the 18z TAFs through 18z Wednesday Afternoon) Issued at 1246 PM CDT Tue Mar 10 2026 Areas of MVFR ceilings early this afternoon should rise to VFR levels over the next few hours. South-southwest gradient winds will continue to be gusty through this evening, near 25 kt at times. The best coverage of TSRA is expected to develop early this evening near KPIA, then gradually shift southeast through the overnight. This will produce a long stretch of 6-10 hours where TSRA will be occurring at or near the central IL terminals. TSRA will diminish later tonight, then low clouds and scattered -SHRA will be common through Wed morning. Guidance has higher probabilities of IFR ceilings near the I-74 corridor Wed morning. Winds will veer west late tonight, and northwest Wed morning as a cold front pushes through. A lull in gusts is shown by some guidance early morning, then increasing gusts after 14-16z. 25 && .CLIMATE... Issued at 1249 PM CDT Sun Mar 8 2026 Record high temperatures for Tuesday: Location Tuesday ======== ========= Bloomington 78 (1893) Champaign 73 (1990) Charleston 79 (1990) Decatur 79 (1990) Lincoln 78 (1955) Olney 80 (1990) Peoria 77 (1955) Springfield 80 (1955) Geelhart && .ILX WATCHES/WARNINGS/ADVISORIES... None. &&
Hazardous weather outlook, Mar 10, 2:13 PM CDT, 5 hours 17 minutes before
Hazardous Weather Outlook National Weather Service Lincoln IL 213 PM CDT Tue Mar 10 2026 ILZ027>031-036>038-041-111915- Knox-Stark-Peoria-Marshall-Woodford-Fulton-Tazewell-McLean-Mason- 213 PM CDT Tue Mar 10 2026 This Hazardous Weather Outlook is for central Illinois and west central Illinois. .DAY ONE...Tonight. There is an Moderate risk (level 4 of 5) for severe weather along and north of a Havana to Paxton line this afternoon through tonight. Two rounds of severe thunderstorms are possible. Round one will develop along and north of a warm front between 3pm and 7pm. Any cells that form at this time will rapidly become severe...resulting in a risk for strong tornadoes, very large hail, and damaging wind gusts. Round two will materialize from late evening into the overnight hours. Storms that form later in the event will mainly pose a risk for damaging wind gusts: however, a tornado cannot be ruled out. In addition, pockets of flash flooding will be possible where excessive rainfall rates overwhelm urban draining systems. .DAYS TWO THROUGH SEVEN...Wednesday through Monday. No hazardous weather is expected at this time. .SPOTTER INFORMATION STATEMENT... Spotter activation will likely be needed 5pm to Midnight. Expected storm motion is toward the the northeast around 30-40 mph. ILZ040-042>053-111915- Schuyler-Logan-De Witt-Piatt-Champaign-Vermilion-Cass-Menard-Scott- Morgan-Sangamon-Christian-Macon- 213 PM CDT Tue Mar 10 2026 This Hazardous Weather Outlook is for central Illinois, east central Illinois and west central Illinois. .DAY ONE...Tonight. There is an enhanced risk (level 3 of 5) for severe weather along and north of the I-72 corridor this afternoon through tonight. Two rounds of potentially severe thunderstorms are possible. Round one will develop along and north of a warm front between 3pm and 7pm. Any cells that form at this time will rapidly become severe...resulting in a risk for strong tornadoes, very large hail, and damaging wind gusts. Round two will materialize from late evening into the overnight hours. Storms that form later in the event will mainly pose a risk for damaging wind gusts: however, an isolated tornado cannot be ruled out. In addition, pockets of flash flooding will be possible where excessive rainfall rates overwhelm urban draining systems. .DAYS TWO THROUGH SEVEN...Wednesday through Monday. No hazardous weather is expected at this time. .SPOTTER INFORMATION STATEMENT... Spotter activation will likely be needed 5pm to Midnight. Expected storm motion is toward the northeast around 30-40 mph. ILZ054>057-061>063-066>068-071>073-111915- Moultrie-Douglas-Coles-Edgar-Shelby-Cumberland-Clark-Effingham- Jasper-Crawford-Clay-Richland-Lawrence- 213 PM CDT Tue Mar 10 2026 This Hazardous Weather Outlook is for central Illinois, east central Illinois and southeast Illinois. .DAY ONE...Tonight. There is a slight risk (level 2 of 5) for severe weather south of the I-72 corridor late this evening and overnight. One or more lines of thunderstorms will move across the area...with the primary risks being damaging wind gusts and isolated tornadoes. In addition, pockets of flash flooding will be possible where excessive rainfall rates overwhelm urban drainage systems. Minor flooding in ongoing on the Little Wabash River near Clay City and the Embarras River near Lawrenceville. .DAYS TWO THROUGH SEVEN...Wednesday through Monday. Minor flooding will continue on the Little Wabash River near Clay City and the Embarras River near Lawrenceville through the remainder of the week. .SPOTTER INFORMATION STATEMENT... Spotter activation may be needed. Expected storm motion is toward the northeast around 30-40 mph. Copple
In the hours before
Local storm report, Mar 10, 4:22 PM CDT, 3 hours 8 minutes before
Preliminary Local Storm Report
National Weather Service Lincoln IL
422 PM CDT Tue Mar 10 2026
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0412 PM Hail 6 SE Minonk 40.86N 88.95W
03/10/2026 M1.00 Inch Woodford IL Emergency Mngr
Near the intersection of 1800 North and 3100
East.
&&
BarnesThe air that afternoon
The radiosonde launches on either side of the tornado, from the nearest station that was launching then, drawn and analyzed the way Storm Lab does: the same diagram, the same parcel and shear definitions SPC's mesoanalysis uses.
Davenport, (KDVN), 00:00Z
0.5 hours before the tornado, 81 km from the path. March 11, 2026.
- Mixed-layer CAPE
- 343 J/kg
- Mixed-layer CIN
- -359 J/kg
- Surface CAPE
- 0 J/kg
- Mixed-layer LCL
- 771 m above ground
- 0-6 km bulk shear
- 78 kt
- 0-1 km bulk shear
- 44 kt
- 0-1 km storm-relative helicity
- 529 m²/s²
- 0-3 km storm-relative helicity
- 725 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 25.6
- 0-3 km lapse rate
- 2.4 K/km
The surface observations
Lacon (C75), 37 km from the path, in the two hours either side.
| Time (UTC) | Temp (°F) | Dew point (°F) | Wind | Gust (kt) | Pressure (mb) | Weather |
|---|---|---|---|---|---|---|
| 22:35 UTC | 80.6 | 61.3 | 200° 9 kt | 16 | 1003.4 | |
| 22:55 UTC | 80.2 | 61.3 | 200° 12 kt | 15 | 1003 | |
| 23:15 UTC | 79.7 | 60.8 | 180° 9 kt | 18 | 1002 | |
| 23:35 UTC | 78.8 | 61.7 | 180° 15 kt | 25 | 1001.7 | |
| 23:55 UTC | 77.4 | 62.2 | 180° 14 kt | 19 | 1001.7 | |
| 00:15 UTC | 77 | 61.7 | 190° 19 kt | 31 | 1000.7 | |
| 00:35 UTC | 64.6 | 49.3 | 10° 6 kt | 23 | 1002.7 | VCTS |
| 00:55 UTC | 64.8 | 54.3 | 60° 8 kt | 17 | 1001.4 | TS |
| 01:15 UTC | 59.4 | 54 | 360° 9 kt | 39 | 1003.4 | -TSRA |
| 01:35 UTC | 61 | 55.8 | 0° 0 kt | 1003 | TS | |
| 01:55 UTC | 61.3 | 56 | 110° 4 kt | 1003 | ||
| 02:15 UTC | 61 | 56.3 | 0° 0 kt | 1002.7 |
From the Iowa Environmental Mesonet's archive of airport observations.
The radar
The Quad Cities radar (KDVN), 85 km away, was scanning. The volume nearest the touchdown began at 00:32 UTC.
Open the radar archive at this moment, over the track
Reflectivity and velocity, decoded from the Level II archive in the browser. Volumes take a few seconds to open the first time.
What was reported nearby
Local storm reports within 60 km of the path, in the three hours either side.
| Time (UTC) | Report | Where | County | Remark |
|---|---|---|---|---|
| 22:56 UTC | HAIL 0.75 | Alpha | Henry, IL | Report from mPING: Dime (0.75 in.). |
| 22:56 UTC | HAIL 0.75 | Alpha | Henry, IL | Report from mPING: Dime size hail. |
| 23:21 UTC | HAIL 1 | Buda | Bureau, IL | |
| 23:31 UTC | FUNNEL CLOUD | Kewanee | Henry, IL | EMA watched this funnel cloud within a rotating wall cloud before taking cover. No reports of it in contact with the ground. |
| 23:33 UTC | HAIL 1 | 2 N New Windsor | Henry, IL | Nickel to quarter sized hail occurring right now. Increasing in intensity. |
| 23:58 UTC | HAIL 0.88 | Cambridge | Henry, IL | Occurring right now. |
| 23:58 UTC | HAIL 1 | Princeton | Bureau, IL | Corrects previous hail report from Princeton. |
| 23:58 UTC | HAIL 2 | Princeton | Bureau, IL | |
| 00:07 UTC | HAIL 2.25 | Princeton | Bureau, IL | |
| 00:18 UTC | HAIL 1.5 | 1 Se Princeton | Bureau, IL | Time estimated by radar. |
| 00:18 UTC | TSTM WND DMG | 3 E Victoria | Knox, IL | Multiple power lines were blown down, a carport was snapped, and a shipping container was flipped into a house north of the IL-180 and IL-167 intersection. |
| 00:22 UTC | HAIL 1 | Princeton | Bureau, IL | Report from mPING: Quarter (1.00 in.). |
| 00:22 UTC | TSTM WND DMG | 4 E Victoria | Knox, IL | Delayed report. Report with pictures of damage to a grain silo. Time estimated by radar. |
| 00:22 UTC | TSTM WND DMG | 4 E Victoria | Knox, IL | Delayed report. Steel post in a concrete setting ripped out of the ground. Time estimated by radar. |
| 00:22 UTC | TSTM WND DMG | 4 W West Jersey | Knox, IL | Delayed report. Shipping container type storage building flipped onto its side. Time estimated by radar. |
| 00:22 UTC | TORNADO | 4 Wnw West Jersey | Knox, IL | The tornado developed about 4 miles west of West Jersey where it toppled a shipping container and caused tree damage. It intensified as it reached 100 E Rd and snapped more trees, damaged homes and outbuildings and tosse |
| 00:30 UTC | TORNADO | 1 Wnw Toulon | Stark, IL | Spotters reported a tornado touchdown north of Toulon and again north of Wyoming. NWS damage survey crews located tree damage north of Wyoming that correlated with that track. |
| 00:32 UTC | HAIL 1.5 | 2 Nw Kewanee | Henry, IL | Time estimated. |
| 00:37 UTC | TORNADO | 2.5 Nnw Wyoming | Stark, IL | NWS Damage survey located tree damage comensurate with EF0 level wind speeds to numerous trees north of Wyoming. |
| 00:54 UTC | HAIL 1 | Kewanee | Henry, IL | Delayed report. |
| 01:01 UTC | TORNADO | 3 N Sparland | Marshall, IL | Video evidence from an Illinois River barge operator confirmed the starting point of a tornado 3.5 miles NW of Lacon. The EF-0 tornado crossed the IL river and continued eastward where it damaged numerous trees north of |
| 01:11 UTC | HAIL 0.88 | Henry | Marshall, IL | |
| 01:22 UTC | HAIL 1 | 1 S Mc Nabb | Putnam, IL | |
| 01:42 UTC | HAIL 1 | 2 N New Windsor | Henry, IL | nickel to quarters. |
| 01:59 UTC | HAIL 1 | 1 Ssw Cambridge | Henry, IL |
From the Iowa Environmental Mesonet's archive of National Weather Service local storm reports.
This ground now
The live radar over the trackEvery 2026 tornado in IllinoisEvery tornado in Illinois since 1950Warnings in force in Illinois nowThe forecast where you are
The other tornadoes of March 10, 2026
20 more have been surveyed in the United States that day, so far.
| Date | Time | Rating | Where | Path (mi) | Width (yd) | Deaths | Injuries | Damage |
|---|---|---|---|---|---|---|---|---|
| March 10 | 4:49 PM CDT | EF0 | Livingston, IL | 1.1 | 175 | |||
| March 10 | 4:57 PM CDT | Unrated | Livingston, IL | 0.3 | 10 | |||
| March 10 | 6:18 PM CDT | Unrated | Kankakee, IL | 0.6 | 10 | |||
| March 10 | 6:19 PM CDT | Unrated | Kankakee, IL | 0.5 | 60 | |||
| March 10 | 6:21 PM CDT | EF3 | Kankakee, IL to IN | 35.6 | 1,550 | 3 | 19 | |
| March 10 | 6:33 PM CDT | EF1 | Kankakee, IL | 1.3 | 150 | |||
| March 10 | 6:36 PM CDT | Unrated | Kankakee, IL | 0.1 | 20 | |||
| March 10 | 6:43 PM CDT | Unrated | Kankakee, IL | 0.1 | 20 | |||
| March 10 | 6:51 PM CDT | Unrated | Kankakee, IL | 1.8 | 80 | |||
| March 10 | 7:22 PM CDT | EF1 | Knox, IL | 5.0 | 100 | $300 | ||
| March 10 | 7:43 PM CDT | EF1 | Jasper, IN | 10.5 | 900 | 3 | ||
| March 10 | 8:01 PM CDT | EF0 | Marshall, IL | 12.6 | 50 | |||
| March 10 | 8:07 PM CDT | EF2 | Starke, IN | 15.5 | 1,200 | |||
| March 10 | 8:35 PM CDT | EF0 | Starke, IN | 0.7 | 150 | |||
| March 10 | 9:05 PM CDT | EF1 | Lee, IA | 1.5 | 50 | |||
| March 10 | 9:26 PM CDT | EF1 | Lee, IA | 2.1 | 50 | |||
| March 10 | 9:38 PM CDT | EF1 | Lee, IA | 1.2 | 50 | |||
| March 10 | 11:52 PM CDT | EF1 | Mason, IL | 5.6 | 200 | |||
| March 10 | 12:06 AM CDT | EF1 | Mason, IL | 10.2 | 50 | |||
| March 10 | 12:30 AM CDT | EF2 | McCurtain, OK | 2.5 | 240 | 1 |
What this means
Ratings are the survey's, read off the damage rather than measured; the rating scale is above. A survey can be revised, so the rating, the path and the casualties can all still change.
Sources
NWS Damage Assessment Toolkit, the record the survey teams file from the damage, and NOAA Storm Prediction Center storm reports. Neither is the official database for 2026, which SPC publishes in the spring of 2027.